# SDR 2005UALA01174

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 37,689 hours, 13,542 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT POWER SUPPLY UNIT AND BATTERY FOR EMERGENCY LIGHT INOP.  REPLACED FWD LEFT POWER SUPPLY UNIT WITH BATTERY.
